BUY TICKETS FOR INFOSHARE 2018

FIND THE RIGHT PASS FOR YOU

Group discounts: 3+ people: 10% off | 10+ people: 15% off | 16+ people: 20% off

2 FOR 1

EARLY BIRD

REGULAR

NOW ON SALE

LATE

from May 1st, 2018

Conference Pass

DETAILS  
All Basic Pass features +
Marketing+ and two Tech+ Stages
25% discount on workshops
Two Lunches
Q&A Area
Great Networking Party with Ørganek Live Concert
iS on the Boat
Work & Chillout Area
Speed dating
Priority registration
VIP Area
Sunset Leaders Boat Race
Leaders Event
Investor Meetup
 
600
PLN
+23% VAT

 

 0

 

Startup Pass

DETAILS  
All Basic Pass features +
Marketing+ and two Tech+ Stages
25% discount on workshops
Two Lunches
Q&A Area
Great Networking Party with Ørganek Live Concert
iS on the Boat
Work & Chillout Area
Speed dating
Priority registration
VIP Area
Sunset Leaders Boat Race
Leaders Event
Investor Meetup
 
600
PLN
+23% VAT

 

 0

 

Executive Pass

DETAILS  
All Basic Pass features +
Marketing+ and two Tech+ Stages
25% discount on workshops
Two Lunches
Q&A Area
Great Networking Party with Ørganek Live Concert
iS on the Boat
Work & Chillout Area
Speed dating
Priority registration
VIP Area
Sunset Leaders Boat Race
Leaders Event
Investor Meetup
 
1 600
PLN
+23% VAT

 

 0

 

Investor Pass

DETAILS  
All Basic Pass features +
Marketing+ and two Tech+ Stages
25% discount on workshops
Two Lunches
Q&A Area
Great Networking Party with Ørganek Live Concert
iS on the Boat
Work & Chillout Area
Speed dating
Priority registration
VIP Area
Sunset Leaders Boat Race
Leaders Event
Investor Meetup
 
1 600
PLN
+23% VAT

 

 0

 

Basic Pass

DETAILS  
Expo Area
Inspire & Tech & Startup Stages
Before & After Party
Beach Running
  50 PLN
0
PLN
+23% VAT

until 30th April 2018

 0

 

Workshops

Workshops are focused on providing attendees with a masterclass on any given topic.
You're welcome to attend as many Workshops as you like.

FOR DEVELOPERS

Modern C++ Design

Issues: #C++ #Templates #Design Patterns
Mateusz Pusz (Epam Systems)
Date: 21st of May 2018, 09:30 - 17:30
Duration: 8h
Language: English DETAILS  
 
800
PLN
+23% VAT

 

 0

 

Identity in modern Web applications

Issues: OAuth2 #OpenID #Authentication in SPA #Securing REST API
Marcin Hoppe (Auth0)
Date: 21th of May 2018, 09:30 - 17:30
Duration: 8h
Language: English DETAILS  
 
800
PLN
+23% VAT

 

 0

 

Trade Secrets – Little-Known Performance Tools (and How to Use ...

Issues: #Front-end
#Web Tools #Web Performance
Harry Roberts (csswizardry.com)
Date: 23rd of May 2018, 13:30 - 17:00
Duration: 3,5h
Language: English DETAILS  
 
300
PLN
+23% VAT

 

 0

 

Dirty Little Tricks From The Dark Corners of eCommerce

Issues: #Front-end
#UX #RWD #eCommerce Webpage
Vitaly Friedman (smashingmagazine.com)
Date: 21th of May 2018, 09:30 - 17:30
Duration: 8h
Language: English DETAILS  
 
800
PLN
+23% VAT

 

 0

 

How to develop a dApp on NEO

Issues: #Blockchain #Smart Contract#Decentralized application #Python
Malcolm Lerider (NEO Smart Economy)
Date: 22nd of May 2018, 09:30 - 13:00
Duration: 3,5h
Language: English DETAILS  
 
130
PLN
+23% VAT

 

 0

 

Sztuczna Inteligencja i Serverless – czyli budowanie nowoczesnej ...

Issues: #CloudApp #AI #Voice recognition #AWS #Microservices
Tomasz Stachlewski (Amazon Web Services)
Date: 23rd of May 2018, 13:30 - 17:00
Duration: 3,5h
Language: Polski DETAILS  
 
300
PLN
+23% VAT

 

 0

 

Intro to React

Issues: #React #Webpack #JSX #ES6
Forbes Lindesay (Changepage)
Date: 22nd of May 2018, 09:30 - 13:00
Duration: 3,5h
Language: English DETAILS  
 
300
PLN
+23% VAT

 

 0

 

NFV: Yesterday, Today and Tomorrow

Issues: #Network functions virtualization
Prayson Pate (ADVA Optical)
Date: 22nd of May 2018, 11:15 - 13:15
Duration: 2h
Language: English DETAILS  
 
FREE
PLN
+23% VAT

 

SOLD OUT

Deep learning for developers

Issues: #AI #Deep learning #Java #Python #TensorFlow
Krzysztof Kudryński & Błażej Kubiak (TomTom)
Date: 23rd of May 2018, 09:30-13:00
Duration: 3,5h
Language: English DETAILS  
 
300
PLN
+23% VAT

 

 0

 

Twoja pierwsza aplikacja w Pythonie

Issues: #Python
Arkadiusz Gutkowski & Przemysław Lalak (infoShare Academy)
Date: 23rd of May 2018, 09:30 - 13:00
Duration: 3,5h
Language: Polski DETAILS  
 
FREE
PLN
+23% VAT

 

SOLD OUT

FOR STARTUPS & MARKETERS

How can startups access the €3 billion of EU grant funds ...

Louis Papaemmanuel (EIYF)
Date: 22nd of May 2018, 10:00 - 11:00
Duration: 1h
Language: English DETAILS  
 
50
PLN
+23% VAT

 

 0

 

Preparing to raise capital – decks, plans and pitches

Peter Cowley (Entrepreneur & Angel)
& Alan Cowley (Invested Investor)
Date: 22nd of May 2018, 13:30 - 15:00
Duration: 1,5h
Language: English DETAILS  
 
FREE
PLN
+23% VAT

 

 0

 

Komunikacja z mediami – jak znaleźć wytrych na dziennikarza

Krzysztof Majdan (INNPoland)
Date: 22nd of May 2018, 16:20 - 17:10
Duration: 50min
Language: Polski
DETAILS  
 
FREE
PLN
+23% VAT

 

 0

 

EU support for Innovative SMEs

Iker Ayerbe (European Commission)
Date: 22nd of May 2018, 15:00 - 17:00
Duration: 2h
Language: English DETAILS  
 
FREE
PLN
+23% VAT

 

 0

 

Press The Damn Button: The Digital Mindset Shift Required to ...

Brian Fanzo (iSocialfanz)
Date: 23rd of May 2018, 13:30 - 17:00
Duration: 3,5h
Language: English DETAILS  
 
200
PLN
+23% VAT

 

 0

 

Payment amount:

0 PLN

NEXT